# SDR FDEA200901260323

- Difficulty date: January 26, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 53,691 hours, 12,304 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74471
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK UNDER FLOOR CENTER WING TANK TOP SURFACE, FOUND CORROSION AT STA 1230 X= -96.  REPAIRED AS PER E.A. 1-5710-127427,  THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
